Skip to main content
Log in

Die partiellen Differentialgleichungen der hyperelliptischen Thetafunctionen

  • Published:
Mathematische Annalen Aims and scope Submit manuscript

This is a preview of subscription content, log in via an institution to check access.

Access this article

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

References

  1. Journal für Mathematik, Bd. 99, S. 236. Mathematische Annalen, Bd. 29, S. 272 und Bd. 31, S. 134.

  2. Mathematische Annalen, Bd. 31, S. 151.

  3. Riemann's Gesammelte Werke, S. 131. Ich gebrauche hier die Weierstrass'ische Bezeichnung, der πiταβ, bez. πioα an Stelle vona μμ′, bez.v μ schreibt.

  4. Vergl. Schottky: Abel'sche Functionen, S. 4.

  5. Aufsatz des Verf., Math. Annalen, Bd. XXXI, S. 410.

  6. Klein, Zur Theorie der hyperelliptischen Functionen beliebig vieler Argumente. Nachrichten der Königl. Gesellschaft der Wissenschaften in Göttingen, 1887, S. 516.

  7. Vergl. z. B. Schottky, Abel'sche Functionen, Seite 3.

  8. Vergl. den Aufsatz des Verf. in den Math. Annalen, Bd. 31, S. 410.

  9. Vergl. Brioschi, Sur une nouvelle propriété du résultant, Journal für Mathematik, Bd. 53, S. 372.

  10. Diese Function, die ich eben hier fürF(x, v) genommen habe, ist in meiner früheren Arbeit, Math. Annalen Bd. XXXI, S. 134, mit — ϕ(x) bezeichnet, und dementaprechend hat dort — δ Th dieselbe Bedeutung wie hier δ Th.

Download references

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Wiltheiss, E. Die partiellen Differentialgleichungen der hyperelliptischen Thetafunctionen. Math. Ann. 33, 267–290 (1888). https://doi.org/10.1007/BF01443856

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/BF01443856

Navigation